# SDR QXEA2021041900191

- Difficulty date: April 17, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,387 hours, 34,621 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 860T509Y00
- Part serial: 211R
- Condition: Malfunctioned
- Location: Mlg
- Part time: 29,610 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT 500' ON APPROACH, NO NOSE GEAR DOWN GREEN LIGHT. WENT MISSED APPROACH. RAN CHECKLIST. GEAR FUNCTIONED NORMAL ON SECOND APPROACH (LIGHTS TOO). LANDING UNEVENTFUL. EMERGENCY DECLARED AND CFR FOLLOWED AIRCRAFT TO GATE. BRAKES WERE SMOKING. REMOVED FROM SERVICE. ADDITIONAL INFORMATION FROM CAPTAIN, ON FIRST APPROACH, WHEN GEAR WAS SELECTED DOWN, HE REMEMBERS SEEING ALL 3 GREEN LT'S ON THE LANDING GEAR CONTROL PANEL, ON FINAL CHECK AS THEY PASSED THRU 500', MARK NOTICED THE NLG GREEN LIGHT ON THE LANDING GEAR CONTROL PANEL WAS NOT LIT. AT THAT TIME THEY DID A LAMP TEST TO SEE IF THE NLG GREEN LIGHT LIT UP, AND IT DID NOT. MARK LIGHTLY PUSHED THE LAMP COVER, AND THEN TESTED THE LIGHT AND IT DID ILLUMINATE. THEY MADE THEIR  APPROACH, SELECTED LANDING GEAR DOWN, GOT ALL 3 GREEN LIGHTS ON THE LANDING GEAR CONTROL PANEL, AND ALL THREE GREEN ALTERNATE EXTENSION LIGHTS WERE ALSO ILLUMINATED. (92101) REPLACED LANDING GEAR CONTROL PANEL IAW AMM 32-31-01-000-801/400-801 + MCN 6320826-01 ISSUE 2. FUNCTION TEST GOOD - NOSE GREEN LIGHTS NORMALLY. RETURNED TO SERVICE.
